# SDR DALA2025053004169

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 91,864 hours, 24,269 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 22216H1296
- Condition: Arced
- Location: Zone 200
- Part time: 3,262 hours, 931 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 6814 -DIV/FUME/DE- TO CLT DUE TO BURNING RUBBER SMELL IN FLIGHT DECK. CORRECTIVE ACTION: FOUND CAPT WINDSHIELD HEAT TERMINAL J5 WITH ARCING, R/R #1 CAPT WINDOW AND THE WINDOW HEAT CONTROLLER.
